Refinements of Jensen-Mercer's inequality for index set functions with applications

Authors

  • Anita Matković Mathematics and Education,University of Split, Teslina, Croatia
  • Josip Pečarić University of Zagreb, Croatia

Keywords:

Jensen-Mercer's inequality, index set function, means of Mercer's type

Abstract

Some refinements of Jensen-Mercer's inequality are presented. They are used to refine few inequalities among various means of Mercer's type, and they are further generalized for linear functionals.

Downloads

Download data is not yet available.

Downloads

Published

2006-02-01

How to Cite

Matković, A., & Pečarić, J. (2006). Refinements of Jensen-Mercer’s inequality for index set functions with applications. Rev. Anal. Numér. Théor. Approx., 35(1), 71–82. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2006-vol35-no1-art10

Issue

Section

Articles